# SDR AALA202201314501

- Difficulty date: January 26, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 88,195 hours, 11,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 2603830004
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R HARD TO DISARM. **SUPPLEMENTAL REPORT FOR AALA202201274501: REPLACED ARM/DISARM PUSH PULL CABLE (AALA202201274501) AND ROD END BEARING (AALA202201315210) PER AMM 52-11-16.** (CLOSED)
